Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2010

Edge Double-Critical Graphs

John J. Lattanzio

Journal of Mathematics and Statistics, Volume 6, Issue 3, pp. 357–358 · doi.org/10.3844/jmssp.2010.357.358

7,452 accesses4,982 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The vertex double-critical conjecture that the only vertex double-critical graph is the complete graph has remained unresolved for over forty years. The edge analogue of this conjecture has been proved. Approach: It was observed that if the chromatic number decreases by two upon the removal of a 2-matching, then the 2-matching comprises four vertices which determine an induced subgraph isomorphic to the complete graph on four vertices. This observation was generalized to t-matchings. Results: In this note, it has been shown that the only edge double-critical graph is the complete graph. Conclusion/Recommendations: An alternate proof that the only edge double-critical graph is the complete graph has been obtained. Moreover, the result has been obtained independently.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Lattanzio, J. J. (2010). Edge Double-Critical Graphs. Journal of Mathematics and Statistics, 6(3), 357–358. https://doi.org/10.3844/jmssp.2010.357.358

Licence
© Science Publications
Issue
Volume 6, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Edge Double-Critical GraphsJournal of Mathematics and Statistics · Volume 6, Issue 3 · pp. 357–358 · © Science PublicationsDownload